Since I was diagnosed 2 years ago my psyciatrist has tried a variety of medications and I finally ended up using Geodon in conjunction with Temazapam and Lorazapam. My concern with the Geodon is that I have no feelings at all...I went from ultimate highs and lows to constant nothing. I am going to stop the Geodon and see how I am affected. Has anyone ever done this before? Any concerns?
I stopped Geodon 1 1/2 weeks ago and have had no problems. I was on 80 mg. The geodon also stopped my menstrual cycle and I'm still waiting for that to come back. It caused me to be very sluggish and mindless. I hated it. It worked in the beginning but then got worse. Good luck.
I started out with 40 mg twice a day but that made me too tired, so somehow I weaned myself down to 20 mg twice a day. I have now decided to get off this drug. I've been taking the 20s for about 2 years. I've been pulling the capsules apart and dumping about half the ingredients out. I plan to do this for about two weeks. Then I'll dump even more of the medicine out and continue another week or two. Hopefully this will be enough to avoid a majority of the withdrawal symptoms. I'm hoping this will be sufficient to finally stop this drug what do others think?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.